A necessary and sufficient condition for the stabilization of the solution of the Cauchy problem for an equation with operator coefficients
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1111-1117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a1,
author = {A. V. Glushak},
title = {A necessary and sufficient condition for the stabilization of the solution of the {Cauchy} problem for an equation with operator coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1111--1117},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a1/}
}
TY - JOUR AU - A. V. Glushak TI - A necessary and sufficient condition for the stabilization of the solution of the Cauchy problem for an equation with operator coefficients JO - Differencialʹnye uravneniâ PY - 1994 SP - 1111 EP - 1117 VL - 30 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_7_a1/ LA - ru ID - DE_1994_30_7_a1 ER -
%0 Journal Article %A A. V. Glushak %T A necessary and sufficient condition for the stabilization of the solution of the Cauchy problem for an equation with operator coefficients %J Differencialʹnye uravneniâ %D 1994 %P 1111-1117 %V 30 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1994_30_7_a1/ %G ru %F DE_1994_30_7_a1
A. V. Glushak. A necessary and sufficient condition for the stabilization of the solution of the Cauchy problem for an equation with operator coefficients. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1111-1117. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a1/